Jump to content

Recommended Posts

I have a few times and it's horrible...  It made my mouth ridiculously dry so much so I ended up with cracked lips and mouth ulcers.  I remember one day I just wanted to cry because my mouth was so dry.  

 

It interfered with my sleep, I think I slept for an hour at a time and ended up tired, grumpy and not functioning so well.

 

I have mild ADD so I found I had to take it for 3 days before my sleep was interrupted but a friend took a one to try it and she didn't sleep for 3 days she tells me, needless to say she didn't go to the Dr for a script.

 

If you can avoid it don't take it, the weight loss was not that great and the side effects were not pleasant.  I used to take Reductil and found that worked so well with no side effects but unfortunately it was taken off the market.

  • Like 1

Share this post


Link to post
Share on other sites

Yes used it some years ago.. Highly recommend not using it.. The only benefits were it made me clean the house alot , side effects terrible dry mouth, insomnia and made me very anxious... Keeps you awake and energetic but over time the effects wear off and you need to increase dose... Then the weight comes back on as you can't take the stuff long term. I did lose 8kg in 4 weeks then went on my honeymoon and out it all back on plus more.

  • Like 3

Share this post


Link to post
Share on other sites

It doesn't work, it will just turn you into an emotionless numb robot with a dry mouth. You forget to drink water so your body really mucks up. Its so unhealthy. My sister wouldn't take my word from it, only now after she has tried it does she understand. Its awful and does not work! x

  • Like 1

Share this post


Link to post
Share on other sites

Have used it a few times. Yes you will lose weight on it. No, you wont keep it off when you stop. And yes...lots of side effects.

  • Like 3

Share this post


Link to post
Share on other sites

I think I was one of the lucky ones without any side effects besides a dry mouth. I was fine on it but only 6 months after stopping it I've gained it back plus about 5kg more. Was a waste of time and money (it is expensive at $130 a month!).

  • Like 1

Share this post


Link to post
Share on other sites

whatever I lost taking Duromine I put back on plus much more

  • Like 1

Share this post


Link to post
Share on other sites

I need to post on the topic as I would like to warn off anyone who is thinking about using Duromine.

 

This drug is horrible, we just found out that my aunt has been taking Duromine for what we think is about 2 months, last week she went into a drug induced psychosis in which she almost killed my mum as part of the hallucinations and voices she was hearing, because of the Duromine use, we also found out she was taking valium with it which wasn't prescribed for her, these two drugs together have made her go crazy, lietrally. She is now hooked up to a heart monitor to make sure she hasn't damaged her heart and has had multiple CT Brain scans as well as MRI Brain scans to make sure she hasn't damaged her brain now. The doctors are keeping a close eye on her in case she now experiences seizures. We only found out she was using Duromine when it was too late and this episode occured.

 

I need to stress that before my aunt was on this drug she never experienced any signs of mental illness nor do we have a history of mental illness in my family.

 

PLEASE DO NOT TAKE THIS DRUG, IT IS DANGEROUS and I wouldn't want my worst enemy to go through what my family is experiencing at the moment.

  • Like 2

Share this post


Link to post
Share on other sites

Well having it with valium wouldn't help at all, not that I'm for duromine.

 

Most people I know that have taken Valium have pretty severe mental disorders so you can't rule that out unless you know for sure she doesn't have one. That is a pretty full on reaction.. Obviously it's your family and you would know more than me, but when I see Valium that's what I think of! What a horrible experience for your poor mum and aunty!

 

Anyway, duromine is shit.. don't even bother.

Share this post


Link to post
Share on other sites

I've had it a few times... Only side effect, apart from not feeling hungry AT ALL, was that I didn't get more than about 3 hours sleep per night, and then started to rely on the Duromine to keep me awake during the day. I too believe that the lack of sleep, coupled with what the drug actually does to your brain chemistry, could lead to episodes of extreme anxiety and psychosis in those who have a predisposition. The other thing I started to do was gnaw away at my fingernails, which I've never done before.

My G.P would only prescribe a 30 day course at a time, no repeats. I guess this is to prevent dependence and possible long term effects (damage) to the brain. All in all, yes it will quell your appetite, but the potential health risks seem pretty high.

  • Like 1

Share this post


Link to post
Share on other sites

With the knowledge of Duromine from trying it myself, I would advise no one to try it.  If your'e happy to feel sick all the time, not eating and having your head god knows where.  I have clinical depression and i'ts the only diet pill that I had trouble with.  Most of the doctors won't prescribe it anymore although I read somewhere that it has been advertised again, maybe the recipe is better.  Just take care if you try it.

  • Like 1

Share this post


Link to post
Share on other sites

Hello! I saw on one of the other forums that you can buy alternatives of Duromine (like this http://solutions4weightloss.com/buy-duromine-australia/), but I don’t have guts to try it myself. I really want to lose weight till summer but I can’t deal with exercises and training. Maybe I am too lazy and look for an easy way to slim down. I tried coffee for losing weight in the past and it helped, but after a few weeks I started to gain weight again. Look what the girl just under your post says. Seems like it is quite harmful and it makes me think it is too risky to slim down with such side effects.

Share this post


Link to post
Share on other sites

I tried it a few years ago and wasn't on it very long, I experienced a bad reaction (which I was told was a highly uncommon side effect) where I lost feeling completely in one of my arms, was really horrible and I remember being on the phone to a medical hotline in the middle of the night, I thought I was going crazy!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×